Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases
Volume 3, Issue 2, Pages 82-87

Opportunistic Infections in HIV-Infected Patients

Stephen D Shafran

Division of Infectious Diseases, Department of Medicine, 2E4.11 Walter Mackenzie Health Sciences Centre, University of Alberta, Edmonton, Alberta, T6G 287, Canada

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen D Shafran, “Opportunistic Infections in HIV-Infected Patients,” Canadian Journal of Infectious Diseases, vol. 3, no. 2, pp. 82-87, 1992.